# SDR A6WA2019031346468

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,414 hours, 37,360 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O AIRCRAFT WOULD NOT PRESSURIZE. NO ASSOCIATED MESSAGES. SWAPPED APC (PRESSURE CONTROLLERS) AND TRIED MANUAL PRESSURIZATION AIRCRAFT WOULD STILL NOT PRESSURIZE. RETURNED TO CAE.
